CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Stabilization of the Wave Equation on Hyperbolic Spaces with Nonlinear Locally Distributed Damping 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 页码: 13
Authors:  Wang, Jiacheng;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:58/0  |  Submit date:2021/04/26
Wave equation  Stabilization  Hyperbolic spaces  Nonlinear locally distributed damping  
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:65/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
A trust region method for optimization problem with singular solutions 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2007, 卷号: 56, 期号: 3, 页码: 379-394
Authors:  Zhang, Juliang;  Wu, Liangyun;  Zhang, Xiangsun
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
nonlinear convex optimization  trust region method  local error bound  superlinear convergence  nonsingularity  
Non-interior continuation method for solving the monotone semidefinite complementarity problem 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2003, 卷号: 47, 期号: 3, 页码: 195-211
Authors:  Huang, ZH;  Han, JY
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
monotone semidefinite complementarity problem  non-interior continuation method  global linear convergence  local quadratic convergence  
Carleman estimates with no lower-order terms for general Riemann wave equations. Global uniqueness and observability in one shot 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2002, 卷号: 46, 期号: 2-3, 页码: 331-375
Authors:  Triggiani, R;  Yao, PF
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Riemann wave  Carleman estimates  observability  
Markov decision processes with distribution function criterion of first-passage time 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2001, 卷号: 43, 期号: 3, 页码: 187-201
Authors:  Liu, JY;  Huang, SM
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Markov decision processes  distribution function of first-passage time  optimal policy  reliability  
New conjugacy conditions and related nonlinear conjugate gradient methods 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2001, 卷号: 43, 期号: 1, 页码: 87-101
Authors:  Dai, YH;  Liao, LZ
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  line search  global convergence  
A nonmonotone trust region method for nonlinear programming with simple bound constraints 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2001, 卷号: 43, 期号: 1, 页码: 63-85
Authors:  Chen, ZW;  Han, JY;  Xu, DC
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
global convergence  nonmonotone  trust region algorithm  nonlinear programming  strict complementarity slackness condition  
A simply constrained optimization reformulation of KKT systems arising from variational inequalities 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 1999, 卷号: 40, 期号: 1, 页码: 19-37
Authors:  Facchinei, F;  Fischer, A;  Kanzow, C;  Peng, JM
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
KKT conditions  variational inequalities  constrained optimization